Hyperbolic measures on infinite dimensional spaces

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

Localization and dilation procedures are discussed for infinite dimensional α-concave measures on abstract locally convex spaces (following Borell's hierarchy of hyperbolic measures).

Original languageEnglish (US)
Pages (from-to)57-88
Number of pages32
JournalProbability Surveys
Volume13
Issue number2016
DOIs
StatePublished - 2016

Bibliographical note

Funding Information:
*This work supported in part by NSF grants DMS-1106530 and DMS-1612961 and the Alexander von Humboldt Foundation. ?This work supported in part by NSF grants CCF-1346564, DMS-1409504.

Keywords

  • Dilation of sets
  • Dimension
  • Hyperbolic (convex) measures
  • Localization

Fingerprint Dive into the research topics of 'Hyperbolic measures on infinite dimensional spaces'. Together they form a unique fingerprint.

Cite this